# SDR HNAA2024052200471

- Difficulty date: May 3, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 29 S18-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2402 LH SHEAR CLIP CRACKED AT FR29 BTW STR18-19L.  RAR SHEAR CLIP IAW SRM 51-40-02
